# SDR ASOA2016050814761

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,714 hours, 29,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS OUT AT PASSENGER DOOR, FWD AND AFT LT EMERGENCY EXIT DOOR AND AFT OF SERVICE DOOR.  RELAMPED BULBS AT FWD PAX DOOR AFT OF LT EMERGENCY  EXIT DOOR, AND AFT OF SERVICE DOOR IAW AMM 33-51-21.
